# SDR CHQA000533

- Difficulty date: August 8, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 5,254 hours, 3,534 cycles
- Engine: Allsn AE3007A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

THE PILOTS REPORTED THE COCKPIT FILLED UP WITH SMOKE AS THEY WERE SITTING AT THE GATE.  THE CAPTAIN SAID THE APU WAS RUNNING AND THEY NOTICED SMOKE COMING OUT FROM THE AREA AROUND THE RELAYS SUPPORT.  THE CAPTAIN REPORTED, SHUT DOWN THE AIRCRAFT POWER BUT THE SMOKE WAS STILL PRESENT.  THEN SHOT THE PORTABLE COCKPIT FIRE EXTINGUISHER INTO THE HOLES AROUND THE RELAY SUPPORT.  PILOT REPORTS AFTER SHOOTING THE FIRE EXTINGUISHER THE SMOKE CLEARED.  REMOVED AND REPLACED FIVE DAMAGED RELAYS AND WIRES IN THE RELAY SUPPORT AND REPLACED THE PORTABLE COCKPIT FIRE EXTINGUISHER.
